N-dimensional geometries generated by hypercomplex numbers
Established
27
Citations8
Refs2005
Year
Search Works
Work Details
- DOI 10.1007/s00006-005-0001-4
- OpenAlex ID W2078633376
- Type Article
- Language EN
- Published 01 Mar 2005
- Volume 15 (1)
- Pages 1–25
- Source Advances in Applied Clifford Algebras
- Publisher Birkhäuser
- FWCI 6.16
- Countries 1
- Institutions 2
- Added 24 Jun 2016
- Updated 27 Oct 2026
External Links
MENU
0
N-dimensional geometries generated by hypercomplex numbers
Article 2005 EN
27
Citations
8
References
4
Authors
6.16
FWCI
Citations by Year
Last 6 yearsTopics
Keywords
Authors & Affiliations
4 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Francesco Catoni | National Agency for New Techno… (IT) ENEA Casaccia Research Centre (IT) | — |
| 2 | Roberto Cannata Corresponding | National Agency for New Techno… (IT) ENEA Casaccia Research Centre (IT) | — |
| 3 | Vincenzo Catoni Corresponding | National Agency for New Techno… (IT) ENEA Casaccia Research Centre (IT) | — |
| 4 | Paolo Zampetti Corresponding | National Agency for New Techno… (IT) ENEA Casaccia Research Centre (IT) |
Related Works
10Data: OpenAlex